Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Soft tissue mass removed from soles on the plantar faschia, rash, water bumps, itching near incision. On steroid pills, creams. Allergic to mesh?

I had a soft- tissue mass removed from the bottom of my foot on the plantar faschia. My doctor used some type of mesh to hold everything together. The incision has healed wonderfully but I have a 3 x 3 or so area of rash with little water bumps and severe itching on both sides of the incision. I believe I may be allergic to the mesh he implanted. I ve tried steriod creams and steriod pills but the problem persists and is driving me crazy. What can be done?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

All your symptoms are suggestive of an allergic reaction (as you thought).

Antihistamine medications taken for a few days may help in alleviating your itching.

I suggest you to consult your treating physician for an accurate diagnosis.

Hope this information is helpful. Good day
Answered: Mon, 2 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor